MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Bonelli G, Maruyoshi K, Tanzini A, Yagib F. Generalized matrix models and AGT correspondence at all genera. JHEP, Volume 2011, Issue 7, 2011, Article number055 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6568
Lassila T, Manzoni A, Quarteroni A, Rozza G. Generalized reduced basis methods and n-width estimates for the approximation of the solution manifold of parametric PDEs. In: Springer, Indam Series, Vol. 4, 2012. Springer, Indam Series, Vol. 4, 2012. Springer; 2012. Available from: http://hdl.handle.net/1963/6340
Agrachev AA, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Fonda A, Garrione M. Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane. Topol. Methods Nonlinear Anal. [Internet]. 2013 ;42:293–325. Available from: https://projecteuclid.org:443/euclid.tmna/1461248981
Fonda A, Gidoni P. Generalizing the Poincaré–Miranda theorem: the avoiding cones condition. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2016 ;195:1347–1371. Available from: https://doi.org/10.1007/s10231-015-0519-6
Schaeffer R, Moschella U, Bertola M, Gorini V. Generation of primordial fluctuations in curved spaces. Gravit. Cosmol. 1998 ;4:121–127.
Altafini C. On the generation of sequential unitary gates from continuous time Schrodinger equations driven by external fields. Quantum Inf.Process. 1 (2002),no.3,207 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1614
Bressan A, Piccoli B. A generic classification of time-optimal planar stabilizing feedbacks. SIAM J. Control Optim. 36 (1998) 12-32 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/998
De Marchis F. Generic multiplicity for a scalar field equation on compact surfaces. Journal of Functional Analysis [Internet]. 2010 ;259:2165 - 2192. Available from: http://www.sciencedirect.com/science/article/pii/S0022123610002697
Gidoni P, DeSimone A. On the genesis of directional friction through bristle-like mediating elements. ESAIM: COCV [Internet]. 2017 ;23:1023-1046. Available from: https://doi.org/10.1051/cocv/2017030
Catanese F, Lönne M, Perroni F. Genus stabilization for moduli of curves with symmetries. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6509
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Zelenko I. On geodesic equivalence of Riemannian metrics and sub-Riemannian metrics on distributions of corank 1. J. Math. Sci. 135 (2006) 3168-3194 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2205
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Bartocci C, Falqui G, Pedroni M. A geometric approach to the separability of the Neumann-Rosochatius system. Differential Geom. Appl. 21 (2004) 349-360 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2541
Boscain U, Piccoli B. Geometric control approach to synthesis theory. Rend. Sem. Mat. Univ. Politec. Torino 56 (1998), no. 4, 53-68 (2001) [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1277
Altafini C. Geometric motion control for a kinematically redundant robotic chain: application to a holonomic mobile manipulator. J. Robotic Syst. 20 (2003) 211-227 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3019
Bartocci C, Falqui G, Mencattini I, Ortenzi G, Pedroni M. On the geometric origin of the bi-Hamiltonian structure of the Calogero-Moser system. Int. Math. Res. Not. (2010) 2010:279-296 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3800
Monaco D. Geometric phases in graphene and topological insulators. 2015 .
Gallone M, Michelangeli A, Pozzoli E. On Geometric Quantum Confinement in Grushin-Like Manifolds.; 2018. Available from: http://preprints.sissa.it/handle/1963/35322
Prandi D. Geometry and analysis of control-affine systems: motion planning, heat and Schrödinger evolution. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7474
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
Dubrovin B. Geometry and integrability of topological-antitopological fusion. Communications in Mathematical Physics. Volume 152, Issue 3, March 1993, Pages 539-564 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/6481
De Nittis G, Panati G. The geometry emerging from the symmetries of a quantum system.; 2010. Available from: http://hdl.handle.net/1963/3834
Dubrovin B. Geometry of 2D topological field theories. In: Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. SISSA; 1995. Available from: http://hdl.handle.net/1963/6483

Pages

Sign in